File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Minimum aberration majorization in non-isomorphic saturated designs

TitleMinimum aberration majorization in non-isomorphic saturated designs
Authors
KeywordsMajorization
Aberration
Saturated design
Isomorphism
Issue Date2004
Citation
Journal of Statistical Planning and Inference, 2004, v. 126, n. 1, p. 337-346 How to Cite?
AbstractIn this paper we propose a new criterion, minimum aberration majorization, for comparing non-isomorphic saturated designs. This criterion is based on the generalized word-length pattern proposed by Ma and Fang (Metrika 53 (2001) 85) and Xu and Wu (Ann. Statist. 29 (2001) 1066) and majorization theory. The criterion has been successfully applied to check non-isomorphism and rank order saturated designs. Examples are given through five non-isomorphic L16(215) designs and two L27(313) designs. © 2003 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/230811
ISSN
2015 Impact Factor: 0.727
2015 SCImago Journal Rankings: 1.090

 

DC FieldValueLanguage
dc.contributor.authorFang, Kai Tai-
dc.contributor.authorZhang, Aijun-
dc.date.accessioned2016-09-01T06:06:51Z-
dc.date.available2016-09-01T06:06:51Z-
dc.date.issued2004-
dc.identifier.citationJournal of Statistical Planning and Inference, 2004, v. 126, n. 1, p. 337-346-
dc.identifier.issn0378-3758-
dc.identifier.urihttp://hdl.handle.net/10722/230811-
dc.description.abstractIn this paper we propose a new criterion, minimum aberration majorization, for comparing non-isomorphic saturated designs. This criterion is based on the generalized word-length pattern proposed by Ma and Fang (Metrika 53 (2001) 85) and Xu and Wu (Ann. Statist. 29 (2001) 1066) and majorization theory. The criterion has been successfully applied to check non-isomorphism and rank order saturated designs. Examples are given through five non-isomorphic L16(215) designs and two L27(313) designs. © 2003 Elsevier B.V. All rights reserved.-
dc.languageeng-
dc.relation.ispartofJournal of Statistical Planning and Inference-
dc.subjectMajorization-
dc.subjectAberration-
dc.subjectSaturated design-
dc.subjectIsomorphism-
dc.titleMinimum aberration majorization in non-isomorphic saturated designs-
dc.typeArticle-
dc.description.natureLink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.jspi.2003.07.015-
dc.identifier.scopuseid_2-s2.0-4444330251-
dc.identifier.volume126-
dc.identifier.issue1-
dc.identifier.spage337-
dc.identifier.epage346-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats